MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/; STOPCOCK, I.V. SET
Catalog Number B30183
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.
 
Event or Problem Description
The event involved a 32" (81 cm) appx 6.3 ml, 15 drop admin set w/0.2 micron filter, rotating luer w/filter cap, bag hanger which was reported to have air in the line observed toward the end of taxol infusion at the rate of 275 ml/hr.There was patient involvement; harm was not reported as a consequence of this event.

Brand Name
32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17725207
Report Number9617594-2023-00684
Device Sequence Number7073297
Product Code FMG
UDI-Device Identifier00887709055445
UDI-Public(01)00887709055445(17)270901(10)9930806
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB30183
Device Lot Number9930806
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Initial Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAXOL CHEMOTHERAPY, MFR UNK
Patient SexUnknown